# SDR DALA2016101407324

- Difficulty date: October 13, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FS 879 FRAME SHEAR TIE IS CORRODED BETWEEN STR 28L&28R.  REMOVED AND REPLACED FWD CARGO COMP SHEAR TIE AT FS 879 BETWEEN STRINGERS 28L & 28R IAW SRM.
